| Model Number |
ALLURA XPER FD20 BIPLANE |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the host pc intermittently failed to power up on an allura xper fd20 biplane.The clinical use of the system was outside of use.There was no reported patient or user harm.
Additional Manufacturer Narrative
Philips service advised the customer to replace the host pc and hdd.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).